# SDR HEEA062916

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205UC
- Make and model: Bolkms BO105S
- Aircraft serial: S668
- System (JASC): 3451 · DME/TACAN System
- Part: Tranceiver
- Part number: 066107001
- Condition: Failed
- Location: Dme
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO POWER TO DME INDICATOR.
